hello. why during this week “I am taking clobazam and nopres medicine getting weaker, huh?
Thank you for asking HealthReplies.com.
It needs to be clarified beforehand, how long have you been taking these drugs? What diseases did you experience before until you finally took the drug? Did the doctor immediately prescribe it?
Clobazam belongs to the anticonvulsant class of drugs. This drug can be used in people with seizures, for example because of epilepsy. This drug works by relaxing the muscles as well as balancing the electric current in the head. Clobazam can also help relieve the symptoms of people with anxiety disorders. Usually, the use of this drug is not done singly, but in combination with several other drugs.
Meanwhile, fluoxetine (Nopres) is included in the SSRI class of drugs (selective serotonin reuptake inhibitors). This drug can be used to treat symptoms of depression, obsessive compulsive disorder (OCD), excess anxiety disorder, pre-menstrual dysphoric disorder, bilumia, panic attacks, and so on. The way this drug works is by increasing serotonin activity in the brain. Serotonin itself is believed to cause feelings of comfort and pleasure. With the consumption of this drug, it is hoped that an unstable mood, sleep disorders, impaired stamina of sufferers due to various conditions above can be overcome.
As long as it is consumed properly, with proper medical indications, and according to doctor's instructions, consumption of clobazam or fluoxetine rarely causes dangerous side effects. It's just that, indeed clobazam can make people who consume it more easily drowsy, easily tired, weak, weak, to experience balance disorders. These side effects will generally improve as your body adapts to taking the drug. You can do the following steps to solve it:
Only take medication as recommended by your doctor
Have a regular sleep pattern
Exercise regularly every 2 days, with a duration of 30 to 60 minutes per session
Not smoking or consuming alcohol
Calm your mind, do relaxation
Live the things that make you comfortable, for example by praying, on vacation, doing hobbies, joking with colleagues and relatives
However, if the complaint still does not improve within a few days of taking the steps above, do not hesitate to see a doctor or a psychiatric specialist to be given further treatment steps.
I hope this helps